Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 10

All articles in this issue are freely accessible.

The April meeting of the American Mathematical Society in New York
F. N. Cole.
Bull. Amer. Math. Soc. 26 (1920), 433-444
More Information
Full-text PDF Free Access     Request Permissions
Stieltjes derivatives
P. J. Daniell.
Bull. Amer. Math. Soc. 26 (1920), 444-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560334
Sheffer’s set of five postulates for Boolean algebras in terms of the operation “rejection” made completely independent
J. S. Taylor.
Bull. Amer. Math. Soc. 26 (1920), 449-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560335
Rotation surfaces of constant curvature in space of four dimensions
C. L. E. Moore.
Bull. Amer. Math. Soc. 26 (1920), 454-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560336
Notes
Bull. Amer. Math. Soc. 26 (1920), 464-469
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 26 (1920), 469-471
More Information
Full-text PDF Free Access     Request Permissions
Twenty-ninth annual list of papers
Bull. Amer. Math. Soc. 26 (1920), 472-479
More Information
Full-text PDF Free Access     Request Permissions
Index of volume XXVI
Bull. Amer. Math. Soc. 26 (1920), 480-488
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Mystery of Space, by Robert T. Browne.
Reviewer: L. Wayland Dowling
Bull. Amer. Math. Soc. 26 (1920), 460-462
Review information
Full-text PDF Free Access
Junior High School Mathematics, by E. H. Taylor and Fiske Allen.
Reviewer: S. E. Slocum
Bull. Amer. Math. Soc. 26 (1920), 462-463
Review information
Full-text PDF Free Access
Tables from the Mathematical Theory of Investment, by E. B. Skinner.
Problems in the Mathematical Theory of Investment, by G. R. Clements.
Reviewer: Clinton H. Currier
Bull. Amer. Math. Soc. 26 (1920), 463-464
Review information
Full-text PDF Free Access